# SDR FDEA201106202346

- Difficulty date: June 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1340 S24-26r
- Part time: 74,746 hours, 36,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1340, STR 24R-26R MISREPAIRED. REMOVED AND REPLACED FRAME SPLICE IAW SRM 51-40-02 AND DWG.146N1042.  MAJOR REPAIR.
